# SDR UPS97422420

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BS 140 TO BS 180 S14EL AND BS 160 TO BS 180 ABOVE PAX WINDOWS, SEVERAL LIGHTNING STRIKES IN THESE AREAS.  LIGHTNING STRIKES AT BS 140 TO BS 180 S14EL AND BS 160 TO BS 180 ABOVE PAX WINDOWS OUT OF LIMITS ACC SRM 53-30-01, REPAIRED LIGHTNING STRIKES ACC SRM 53-30-03 FIG 3A PARAGRAPH 3.
